# SDR SIMA20170524003

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 38,434 hours, 34,511 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 0132AFU2
- Part serial: G8746
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROTATION A BRAKE OVERHEAT ILLUMINATED ON EICAS. THE LEFT INBOARD DETECTOR TOP OF SCALE.  FA REPORTED ODD NOISE WHEN RETRACTING GEAR,  ALL OTHER INDICATORS FOR BRAKE TEMP GREEN. ALL MTX PROCEDURES COMPLIED WITH.  REPLACED THE LT, INBD BARKE TEMP SENSOR IAW AMM 32-47-01.  OPS CHECKED GOOD.
